EiR Blog

A Blog For Those Affected By Environmental And Invisible Illnesses Written By Fellow Survivors

  • Home
    Home This is where you can find all the blog posts throughout the site.
  • Categories
    Categories Displays a list of categories from this blog.
  • Tags
    Tags Displays a list of tags that have been used in the blog.
  • Bloggers
    Bloggers Search for your favorite blogger from this site.
  • Login
    Login Login form
17
Aug

Nature-throid does it work? Let us know your experiences.

Posted by Posted on in EirBlog
  • Font size: Larger Smaller
  • Hits: 15730
  • 15 Comments
  • Print

 

 

Well I've been taking the Nature-throid for 1 week now! I do seem a little bit more tired than when I was on Armour otherwise no side effects, I have 140 of the Armour tabs left so I am going to go back to taking them as from tomorrow, as they have a much earlier use by date! That should take me to beginning of Jan 2010, when I will review the Nature-throid situation.

 If you have tried or you are going to try Nature-throid I would love to hear how you get on with them, don't make my mistake and take too much. If you know of any other helpful treatments please let me know. Any advise would be welcome and I would love to hear of your experiences. Take care Denise

 

Nature-throid does it work? Let us know your experiences.Dynamic Neural Retraining Program (DNRS)

 

Rate this blog entry:
0

 

 

People in this conversation

Load Previous Comments
  • So sorry it took you so long to find that nature is best, but great to know you got there in the end! My problem is I can not get it prescribed, if you managed this I would love to learn how?
    I've never looked back since I changed, thought I was going mad on the Levothyroxine. I now live life to the full. I want everyone to know they don't have live in Levo-hell. Let's all live well Denise

    Comment last edited on about 5 years ago by Maff
  • Thank you for your comments,
    I know all about the reactions, but I must add my body told me when I was taking too much, I feel great now! I really don't need the Doctors, I know my body and I don't need a arrogant educated idiot called Doctor I know it all or Dr God to tell me I don't, I just listen to my body it works! My experiences so far have been that Endos are a waste of time too, they all have some sort of vested interested in promoting the synthetics it's a Money in my pocket thing. I went through hell was told to double my dose of T4 all though it made me extremely ill, I now have trouble with my right knee because of the falls I experienced while on T4! Live well Denise

    Comment last edited on about 5 years ago by Maff
  • Hi guys,

    Just wanted to mention that vitamin B3 is very effective at lowering high cholesterol and doesn't have the side-effects of statins. Various forms of vitamin B3 are known by names including niacin, nicotinic acid, and niacinamide. Research has repeatedly demonstrated the cholesterol-lowering effects of these nutrients.

    I'd really be wary of taking statins as Denise has already said. [URL=http://www.mercola.com]Dr. Mercola's site[/URL] has a lot of information about their downsides. If you get treated for your thyroid problems properly your cholesterol should return to normal anyway but in the meantime vitamin B3, a diet high omega-3 and omega6 fatty acids, and soluble fibre would be preferable to statins in my opinion.

    Comment last edited on about 5 years ago by Maff
  • PS I meant I will NOT HELP LINE THEIR POCKETS!

  • Tina,
    I really don't believe Doctors any more! My Endo told me Armour would give me a placebo effect and we both know thatĂƒÂ¢Ă¢â€šÂ¬Ă¢â€žÂ¢s not true. My Ex doctors told me Armour was dangerous LOL!
    It seems to me that medicine today is all about prescribing the newest drugs available for every conceivable illness and we are the poor souls finding out that the drugs donĂƒÂ¢Ă¢â€šÂ¬Ă¢â€žÂ¢t work!
    I will help line the demi gods oops I mean doctors pockets from the sale of these meds or be one of their guinea pigs!
    Freedom lies in being bold. In my book natural is best! Take care. Denise

    Comment last edited on about 5 years ago by Maff
  • P.s. I was referring to the statins of course lol!

  • Ah thats useful information Denise thanks! i will try the walnuts, I also have lots of omega 3 in my diet. My Nature-throid arrived very promptly this morning, so I will continue with the armour and then switch, as the expiry date like yours is jan2012! the armour expires next year. I asked my GP what the side effects were, and he said he wouldn't tell me because i would go back next week and tell him i had them all lol! But I did read that it can give you muscle pain and depression, and I am certainly not going there again! so I will start with the walnuts and see how i go. take care. Tina

  • Also For a non-drug approach, a study in the Archives of Internal Medicine last year found that omega-3 reduced the chance of dying from heart disease more than statins.

    Comment last edited on about 5 years ago by Maff
  • Morning Tina,
    Please be careful. Satins can cause more harm than good please google them, side effects including muscle pain and depression and I think you would be better trying to correct this colestrol problem with your diet, walnuts are good for this and it's easy you just need to take a few each day, it works!
    I can not see any harm with switching as when I was on T4 the docs gave me several different makes and it is after all just another brand! Low blood pressure is very common for people with our condition and I am glad to hear your is up. Denise

    Comment last edited on about 5 years ago by Maff
  • Hi Denise! ok I will let you know if I try them b4 my armour runs out, I hope you won't mess your system up, by switching back to armour? will that be ok? Maff what do you think? can any harm be done by switching back and forth? anyway had to see my Gp today regarding blood test results, he assured me that my thyroid is functioning well and that the T3 levels are fine......that said he has now put me on statins because my colesterol is high, and because my BMI is normal, he wants me to take the statins for two months and have my bloods redone to see if the colesterol levels go down. as for my glucose levels being high(it is borderline diabetes) he wants to do the same with that redo the blood test in two months. anyway fingers crossed. I told him about my body temp being low, he seems to think its ok?? I must say since all that episode of the vertigo has gone I am feeling much better in my self, and not tired at all(hence writing this at 1am lol!) my blood pressure is not as low as it had been either, so mabe the fact that I am taking the extra bit of armour has definitely helped. Anyhow fingers crossed eh? take care. tina.

Leave your comments

Post comment as a guest

0 Character restriction
Your text should be more than 25 characters
Your comments are subjected to administrator's moderation.
terms and condition.